Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

What causes hot flashes in a 52 year old?

DOCTOR OF THE MONTH - Sep 2017
Sep 2017
User rating for this question
Very Good
Answered by

Pulmonologist
Practicing since : 2008
Answered : 12945 Questions
Question
i am a 52 year old women with pretty bad asthma and no am faceing hotflashes on my ears and the back of my head
Wed, 9 May 2018 in Lung and Chest disorders
 
 
Answered by Dr. Kaushal Bhavsar 47 minutes later
Brief Answer:
Possibility of post Menopausal symptoms is more likely.

Detailed Answer:
Thanks for your question on Healthcare Magic.
I can understand your concern.
You are having Menopausal age. And during this age, many females show hormonal imbalance and related symptoms.
Hot flashes are very common symptom of Menopause.
So please let me know
1. Have you started menopause?
2. Are you taking any hormone replacement therapy (HRT) for menopause?
For your asthma, I think you should start inhaled bronchodilators (formoterol or salmeterol) and inhaled corticosteroid (ICS) (budesonide or fluticasone).
Inhaled treatment is best for asthma. In your drug list you have nothing mentioned about inhaled treatment.
Are you taking any inhaler?
Please reply me answers of above asked questions, so that I can guide you better. I will be happy to help you further. Wish you good health. Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor